Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
Sorry I prefer not to say, but I am from South Asia
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
22, 1.75 m, 80 Kgs
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Used a wide variety of anti dht poisons
- Oral Spironolactone
- Ketoconazole Shampoo
- Topical Finasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
- Finasteride = Dosage depended on side effects, mostly I took 1 mg but when I used to feel extreme headache I used to lower dose for few days.
- Dutasteride = 10 Tablets
- Oral Spironolactone = A week probably
- Ketoconazole Shampoo = once or twice a week
- Minoxidil = 10% for 3 months, then 3% and then 2%
- Topical Finasteride = 1 month
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
Almost 4.5 months
How old were you, and WHEN (date) did you start the drug?
Started on Dec 2019 (age 22)
Stopped on May 2020 (age 22)
How old were you when you quit, and WHEN (date) did you quit?
22, Quit every product used for hairloss on May 17, 2020
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
2nd day itself
What side effects did you experience that have yet to resolve since discontinuation?
Feels like all the androgen activity in my body has been shut down.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
 Loss of Libido / Sex Drive
 Loss of Morning Erections
 Loss of Spontaneous Erections
 Loss of Nocturnal Erections
 Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
 Emotional Blunting / Emotionally Flat
 Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
 Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
 Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
 Testicular Pain
 Testicular Shrinkage / Loss of Fullness
 Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
 Muscle Weakness
Dry / Dark Circles under eyes
 Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
 Lowered body temperature
 Other (please explain)
Muscle Twitches and Body Shakiness. Feels like I don’t have anything in my muscle
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Vitamin D, Multivitamin
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I am a 22 Year old science student who has never smoked or had alcohol, no bad habits, no history of any drugs. Always had extremely high libido and strength and used to love lifting weights, cardio exercises and masturbation. Could masturbate for 7-8 times a day without feeling tired. Could over train myself by working out for 4-5 hours continuously without getting tired. All others used to be jealous of my body. Had a pretty healthy lifestyle and had zero health issues before taking Finasteride.
I noticed my hairloss first time on Feb 2019 when my hair started to look extremely thin. Since then I started a variety of oils and home remedies for hairloss and nothing worked. Eventually I got very depressed and because of seeing me getting depressed day by day my mother told me to visit a dermatologist for hairloss.
On Dec 1, I went to a dermatologist and he gave me a prescription of 1 mg Finasteride, 10% Minoxidil and some multivitamins. He told me to continue this teatment for 4 months and I will see a dramatic change in hairloss. I wasn’t scared about any side effects because I was very very depressed about my Hairloss at this young age.
I started this treatment and as soon as I took 1 pill of 1 mg fin poison, my morning wood, strength, libido everything came down to zero. I took it for 5 days and then stopped when I got to know about PFS from hairloss sites and internet. I stopped Finasteride but continued Minoxidil every night, my body was fine. After 1 month my Hairloss increased and I got tempted to take Finasteride because of these fucking hairloss forums claiming that the side effects eventually go away. This time I was stupidly determined to save my hair anyhow. I abused my body by using various kinds of anti dht poisons like Dutasteride and even oral Spironolactone which is used by transgenders to lower Testosterone because I just didn’t want to go bald at a young age. I took 10 pills of Dutasteride and 25 mg of Spironolactone for a week in March and one night I fainted in my bathroom severely injuring myself. I quit Spironolactone immediately.
Somedays when I took Finasteride 1 mg, I used to get extreme headaches and lower body temperature but I always thought it is just temporary and belived in those Hairloss forums (hairlosstalk and baldtruthtalk), and yes I forgot, there is a guy on Youtube called Kevin Mann, I used to watch this evil guy’s videos and his videos had extreme influence on me regarding hairloss so I continued taking Finasteride and Minoxidil along with Ketoconazole Shampoo twice or thrice a week which is a dht inhibitor as well.
After such an extreme anti dht regimen for almost 4.5 months I quit everything cold turkey on May 17, 2020. The first 2 weeks I was totally impotant and body was like I would be dying anytime. I was sleeping more than usual, very extreme headache and brain fog with zero muscular strength. Felt like I have 0 Testosterone and dht in my body.
I was extremely suicidal for almost 3 weeks but the only thing kept me from not doing so was my mother. I used to constantly visit propeciahelp for some hope and I saw many members reporting these side effects to be permanent and chances of recovery are rare, seeing all this made me think how will I be living with all these symptoms for the rest of my long life. I even cried to my mother that plz let me commit suicide but then she said she would commit the same thing if I did so. My mother is the only person who has expectations from me and loves me in this world, it’s my responsibility to give her back for whatever she did for me and I would be cruel and selfish if I don’t atleast fight against this so I decided I will never think about suicide ever.
I decided to go to an endocrinologist to check his opinion. During waiting for appointment in hospital I felt extremely tired and wanted to lay down. Couldn’t even sit for few minutes. I told everything to my endocrinologist and he made me do some tests…At the end by looking at my blood tests he claimed that I am totally normal and have no problems. I told him about my Finasteride use and he said that it doesn’t have any side effects and it’s half life is very less so it’s side effects can’t remain after quitting for 1 month. I told him to do dht and some other hormone tests but he said its not necessary and dht is only needed for children and adolescents. I felt like crying. He told me again to do some thyroid tests and all such bullshits again after 2 weeks which already came normal so finally I lost all my hope on these doctors. Ruined a lot of money and health by trusting these doctors. I was all alone.
Right now it’s been 1.5 months since quitting and I feel like I don’t have anything in my body. My muscles twitch and shake constantly and I have headache and brain fog. Feels like I have lost something from my brain and body which was very very very important. I have become extremely weak. I am fortunate that I don’t have any sleep problems like insomnia but now I feels sleepy for most of the time. I have no problem in facial hair growth or erection and semen quality but testicles are shrunken. Libido is zero as well. Pain in muscles are just unbearable. Each day I pray for improvement but by just sitting and waiting my body is just same as it was when I quit the drug with some very minor improvements.
My madness for my hair brought me into this miserable pithole. I will fight with whatever I can do against this. I will update soon.